# SDR 20010305CW012

- Difficulty date: January 25, 2001
- Submitted: March 5, 2001
- Operation: General aviation
- Aircraft: N2240D
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970032
- Engine: Cont TSIO360EB
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Adapter
- Part number: 640925
- Condition: Failed
- Location: 90 Tach Adapter
- Part time: 121 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

90 DEGREE TACH DRIVE ADAPTER PUT ON AIRCRAFT.  WHEN ADAPTER FAILS,  THERE IS NO RPM INDICATION TO TACH.  PROBLEM, APPARENTLY VIBRATION INDUCED.  SOME PROVISIONS SHOULD BE MADE TO REINFORCE UNIT , OR RELOCATE IT TO AN AREA NOT AS PRONE TO VIBRATIONS.
